Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had an abortion about 4 months ago and depo shot right after it. I've been experiences a brown discharge for the past whole month but didnt have time to go see a doctor. The shot is suppose to work for 3 mons, i had sex beginning of last month and was just trying to make sure that I dont get pregnant again, I went ahead and took the morning after pill. That was just a month ago. Im wondering if that has anything to do with the discharge. And when will I start getting my normal period again?

Loading...

Hi. First of all the Depo shot only lasts for 12 weeks so if you had a shot 4 months ago you should be heading to the doctor to get another shot. I would mention the discharge to the doctor prior to another shot. During the 12 weeks you are covered by Depo there is almost zero chance of pregnancy, so you do not need to use the morning after pill. You should however be using condoms as the Depo injection only prevents pregnancies not STIs. As for getting your normal period, a lot of woman on Depo don't menstruate while on Depo. Generally you will only have your period again after you cease getting the shot.
Reply

Loading...

[WELL IM HAD MY DEPO SHOT 2 AND A HALF MONTH AGO AND HAVE BEEN BLEEDING EVER SINCE AND I NOW WOULD LIKE TO GET PREGNANT SO IS IT POSIBLE TO GET PREGNANAT SINCE IM BLEEDING AND IS IT POSIBLE TO GET PREGNANT AFTER I DECIDE NOT TO GET MY NEXT SHOT???
Reply

Loading...

i have just recently had the depo shot done but i did plenty of research before deciding to having it done. everything that i came across says that depo can possibly stay in you system months after your last injection. also considering that depo lasts for three months you might be trying a bit early. i am in no way a doctor XD but i just wanted to give you a bit of encouragement in case youre frustrated. it might be a minute before you get pregnant but at least trying is fun!!!
Reply

Loading...

i had the depo in march this year and have found to be bleeding everyday,
does anyone know what is wrong?
it seems to be the same amount of bleeding everyday and i dont know what to do can anyone help me??
Reply

Loading...

hi
i have been on the depo just over a year now and i have had a little bleed here n there
but these past few days i have had numerous stomach aches then on tuesday i started 2 bleed
i had 2 go for my depo this same day and the nurse said this is quite normal but i stopped bleeding
yesterday. woke up this morning and am bleeding again :? does any body know whats going on here? x
Reply

Loading...

i have the same situacion,i have been bleeding for the last 6 mounth not stop after i had the depo 2 times , i never take that depo again
makes me a lot nervous and stress about it >:(
Reply

Loading...

Ur fertility isn't there after u take the depo shot, even just one. Your gonna have to wait about a year to get pregnant.
Reply

Loading...

Yes... You just stop taking it but it takes like a year to get pregnant cause your periods have to regulate!
Reply

Loading...